# SDR ORJA95113

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED (RUST) FASTENER AFT UPPER MID CARGO INTERNAL CARGO DOOR.  CLEANED UP CORROSION (RUST) REF SRM 51-10-3.  (M)
